# SDR TWAA0006910

- Difficulty date: April 28, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, STA 1231 FORMER RING HAD CORROSION FROM LONGERON 29L TO 29R.  REMOVED CORROSION PER SPM 6-80-01.  TREATED AND PRIMED AREA PER SRM 51-10-03.
